MAUDE Adverse Event Report: KORU MEDICAL SYSTEMS FREEDOM60®; FREEDOM60 INFUSION PUMP

KORU MEDICAL SYSTEMS FREEDOM60®; FREEDOM60 INFUSION PUMP
Model Number F10050
Medical Device Problem Code Unintended Ejection (1234)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
Koru medical became aware of mw5177487 received through the fda medwatch program stating "patient report their freedom pump, used for hizentra infusions, serial number (b)(6), is old and not working properly.Pt reports syringe shooting out of pump with last infusion and had to hold syringe down.Patient reports they did not miss a dose, nor had an interruption in therapy.It is unknown if patient experienced an adverse event due to product issue.Pharmacy replaced the device and the malfunctioning device will not be returned.Unknown if md is aware.No further information, details, or dates provided.Indications: immunodeficiency with predominantly antibody defects, unspecified, selective deficiency of immunoglobulin g [igg] subclasses, and common variable immunodeficiency, unspecified." no further information was provided at the time of this report.Follow up with the initial reporter is being conducted for additional details.Koru medical is currently investigating this event.This event meets the requirements for fda reportability; however, submission of this report does not constitute an admission that medical personnel, user facility, importer, manufacturer or product caused or contributed to the event.
 
Additional Manufacturer Narrative
A capa was previously initiated by koru medical to investigate syringe ejection malfunctions.If additional information becomes available, a supplemental report will be filed with the new information.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Koru medical received additional information on 10-dec-2025 providing patient information and the serial number of the pump involved.This event meets the requirements for fda reportability; however, submission of this report does not constitute an admission that medical personnel, user facility, importer, manufacturer or product caused or contributed to the event.

Brand Name
FREEDOM60®
Common Device Name
FREEDOM60 INFUSION PUMP
Manufacturer (Section D)
KORU MEDICAL SYSTEMS
100 corporate drive
mahwah NJ
Manufacturer (Section G)
KORU MEDICAL SYSTEMS
100 corporate drive
mahwah NJ 07430
Manufacturer Contact
christine trefethen
100 corporate drive
mahwah, NJ 07430
8456105572
MDR Report Key23681076
Report Number1318360-2025-00027
Device Sequence Number9715863
Product Code FRN
UDI-Device Identifier00659443000001
UDI-Public00659443000001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K231918
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberF10050
Device Lot NumberS.84680
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HIZENTRA.
Patient Age49 YR
Patient SexFemale